Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Constant pain in joints, knees, pelvic region, have positive hla b27, elevated uric acid, low vitamin d levels. Taking cholecalciferol, calcium and vit d supplement. Which pain killers can be taken?

I am positive for hla b27 and I have ear 59 and also vitamin d level of 8. I also have uric acid of 6.69. I have pain in my joints knees, pelvic region and left hand phalangeal joint. What medicine can I take besides pain killers. I am taking cholecalciferol , a calcium and vit d supplement with frolic acid and nucoxia, a pain killer but pain is constant.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to take tramadol as pain killer rather then neucoxia as there is chances that neucoxia can cause hypertension by soidum retention. Also in older age and for long time tramadol is much safer pain killer. Some patient might complain of vomiting and nausea after tramadol but it is transient and it will be relieved by its own.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor